| Model Number |
6007-008-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the trigger button fell off.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6: device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description